Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bloch's conjecture for Inoue surfaces with $ p_g=0$, $ K^2 = 7$


Author: I. Bauer
Journal: Proc. Amer. Math. Soc. 142 (2014), 3335-3342
MSC (2010): Primary 14C25, 14J29, 14J50
DOI: https://doi.org/10.1090/S0002-9939-2014-12246-5
Published electronically: June 5, 2014
MathSciNet review: 3238411
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to prove Bloch's conjecture for Inoue surfaces with $ p_g=0$ and $ K^2=7$. These surfaces can also be described as bidouble covers of the four nodal cubic, which allows one to use the method of ``enough automorphisms'' due to Inose and Mizukami.


References [Enhancements On Off] (What's this?)

  • [1] Rebecca Barlow, Rational equivalence of zero cycles for some more surfaces with $ p_g=0$, Invent. Math. 79 (1985), no. 2, 303-308. MR 778129 (87a:14034), https://doi.org/10.1007/BF01388975
  • [2] I. Bauer, F. Catanese, F. Grunewald, and R. Pignatelli, Quotients of products of curves, new surfaces with $ p_g=0$ and their fundamental groups, Amer. J. Math. 134 (2012), no. 4, 993-1049. MR 2956256
  • [3] I. Bauer and F. Catanese, Inoue type manifolds and Inoue surfaces: a connected component of the moduli space of surfaces with $ K^2 = 7$, $ p_g=0$. Geometry and arithmetic, 23-56, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2012.MR 2987651
  • [4] I. Bauer and F. Catanese, Burniat surfaces III: deformations of automorphisms and extended Burniat surfaces. Doc. Math. 18 (2013), 1088-1136.MR 3138841
  • [5] Spencer Bloch, $ K_{2}$ of Artinian $ Q$-algebras, with application to algebraic cycles, Comm. Algebra 3 (1975), 405-428. MR 0371891 (51 #8108)
  • [6] S. Bloch, A. Kas, and D. Lieberman, Zero cycles on surfaces with $ p_{g}=0$, Compositio Math. 33 (1976), no. 2, 135-145. MR 0435073 (55 #8035)
  • [7] Giuseppe Borrelli, The classification of surfaces of general type with nonbirational bicanonical map, J. Algebraic Geom. 16 (2007), no. 4, 625-669. MR 2357686 (2008m:14074), https://doi.org/10.1090/S1056-3911-07-00478-X
  • [8] Pol Burniat, Sur les surfaces de genre $ P_{12}>1$, Ann. Mat. Pura Appl. (4) 71 (1966), 1-24 (French). MR 0206810 (34 #6626)
  • [9] Mario T. Chan and S. Coughlan, Kulikov surfaces form a connected component of the moduli space, Nagoya Math. Journal, to appear, arXiv:1011.5574
  • [10] Y. Chen, A new family of surfaces with $ K^2=7$ and $ p_g=0$, Math. Z. 275 (2013), no. 3-4, 1275-1286. MR 3127059
  • [11] I. Dolgachev, M. Mendes Lopes, and R. Pardini, Rational surfaces with many nodes, Compositio Math. 132 (2002), no. 3, 349-363. MR 1918136 (2003g:14049), https://doi.org/10.1023/A:1016540925011
  • [12] Y. Lee and Y. J. Shin, Involutions on a surface of general type with $ p_g=q=0$, $ K^2=7$, Osaka J. Math. 51 (2014), no. 1, 121-141. MR 3192534
  • [13] H. Inose and M. Mizukami, Rational equivalence of 0-cycles on some surfaces of general type with $ p_{g}=0$, Math. Ann. 244 (1979), no. 3, 205-217. MR 553252 (82c:14009), https://doi.org/10.1007/BF01420343
  • [14] Masahisa Inoue, Some new surfaces of general type, Tokyo J. Math. 17 (1994), no. 2, 295-319. MR 1305801 (95j:14048), https://doi.org/10.3836/tjm/1270127954
  • [15] J. H. Keum, Some new surfaces of general type with $ p_g = 0$. Unpublished manuscript (1988).
  • [16] Shun-Ichi Kimura, Chow groups are finite dimensional, in some sense, Math. Ann. 331 (2005), no. 1, 173-201. MR 2107443 (2005j:14007), https://doi.org/10.1007/s00208-004-0577-3
  • [17] Margarida Mendes Lopes and Rita Pardini, The bicanonical map of surfaces with $ p_g=0$ and $ K^2\geq 7$, Bull. London Math. Soc. 33 (2001), no. 3, 265-274. MR 1817764 (2002a:14042), https://doi.org/10.1017/S0024609301008037
  • [18] Margarida Mendes Lopes and Rita Pardini, The bicanonical map of surfaces with $ p_g=0$ and $ K^2\geq 7$. II, Bull. London Math. Soc. 35 (2003), no. 3, 337-343. MR 1960943 (2004a:14040), https://doi.org/10.1112/S0024609302001819
  • [19] C. Rito, Some bidouble planes with $ p_g=q=0$ and $ 4 \leq K^2 \leq 7$, arXiv:1103.2940.
  • [20] Claire Voisin, Sur les zéro-cycles de certaines hypersurfaces munies d'un automorphisme, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 19 (1992), no. 4, 473-492 (French). MR 1205880 (93m:14005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14C25, 14J29, 14J50

Retrieve articles in all journals with MSC (2010): 14C25, 14J29, 14J50


Additional Information

I. Bauer
Affiliation: Mathematisches Institut der Universität Bayreuth, NW II, Universitätsstrasse 30, 95447 Bayreuth, Germany
Email: ingrid.bauer@uni-bayreuth.de

DOI: https://doi.org/10.1090/S0002-9939-2014-12246-5
Received by editor(s): October 16, 2012
Published electronically: June 5, 2014
Additional Notes: The present work took place in the realm of the DFG Forschergruppe 790 “Classification of algebraic surfaces and compact complex manifolds”.
Communicated by: Lev Borisov
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society